advertisement
Question
Posted by: Natash | 2009-01-15

Gaining weight

Hi,i' have used contraception to help me to gain weight but it did' t help.I' ve used depo, it left my left bum sore always, i' ve tryed contraception pill, every time i feel like i want to vomit. Please help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill will not help you gain weight. A diet will do this. I am not sure if that is your question.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement